Marie-Luce Taupin

Professeur des Universités (UEVE)

tel : +33 1 64 85 35 28
fax :

Laboratoire Statistique et Génome
23 boulevard de France
91037 Évry, France

Actual position

I am having a INRA invited researcher position in the MIA-Jouy (MaIAGE) team of the MIA department since late 2012.

Research Interest

  • Statistics for genomics and genetics
  • Semiparametric models
  • Nonparametric estimation
  • Survival analysis
  • Dimension reduction / variable selection
  • Model selection
  • Mixture models
  • Deconvolution
  • Measurement errors models
  • Sensitivity Analysis
  • Meta-modeling

PhD Students


  • Marius Kwemou started his thesis in July, 2010, under the supervision of Jean-Yves Lehesran, Abdou Kâ Diongue from University Gaston Berger at Saint-Louis in Senegal and myself. He is working half time at our laboratory, spending the rest of the time in University Gaston Berger at Saint-Louis in Senegal. He is working on dimension reduction in logistic regression with an application to ACTU-PALU Data (ANR n°07-SEST-001). He is receiving a 3-year financial support from the IRD. He has presented his Phd defense on september, the 29th, 2014.
  • Sarah Lemler started her thesis in september, 2011, under the supervision of Agathe Guilloux and myself. She is receiving a 3-year financial support from the french minister of Education and Research and Evry University. She is working on variable selection and dimension reduction in high-dimensional survival analysis. She has presented her Phd defense on december, the 9th, 2014.


Restrict to author: Restrict to theme:

List of publications by taupin ordered by year
  • Variables Selection Strategies in large Socio-epidemiological Surveys. Identification of households at risk of having febrile episode in Dakar, Senegal
    Kwemou, M. and Taupin, M.-L. and Dos Santos, S. and Le Hesran, J.-Y.
Journal article
Journal article
  • Comment on : Identification and estimation of nonlinear models using two samples with nonclassical measurement errors
    Taupin, M.-L.
    Journal of nonparametric statistics Vol. 22 pp. 409-414
Journal article
Journal article
Journal article
Journal article
Journal article
  • Minimax estimation of linear functionals in the convolution model
    Matias, C. and Taupin, M.-L.
    Math. Methods Statist. Vol. 13 No. 3 pp. 282-328
Journal article
  • Semi-parametric estimation in the nonlinear structural errors-in-variables model
    Taupin, M.-L.
    Ann. Statist. Vol. 29 pp. 66-93
  • Semiparametric estimation in the (auto)-regressive {$\beta$}-mixing model with errors-in-variables
    Comte, F. and Taupin, M.-L.
    Math. Methods Statist. Vol. 10 No. 2 pp. 121--160
Journal article
  • Estimation in the nonlinear errors-in-variables model.
    Taupin, M.-L.
    C. R. Acad. Sci. Paris Sér. I Math. 326 Vol. 7 pp. 885&ndash890
  • Semi-parametric estimation in the nonlinear errors-in-variables model
    Taupin, M.-L., Université Paris-Sud



by Stat & Génome
Powered by Driven by DokuWiki